EconPapers    
Economics at your fingertips  
 

Some Different Type Integral Inequalities and Their Applications

Artion Kashuri () and Rozana Liko ()
Additional contact information
Artion Kashuri: University Ismail Qemali of Vlora
Rozana Liko: University Ismail Qemali of Vlora

A chapter in Mathematical Analysis and Applications, 2019, pp 287-317 from Springer

Abstract: Abstract In this article, we first present some integral inequalities for Gauss-Jacobi type quadrature formula involving generalized-m- ( ( h 1 p , h 2 q ) ; ( η 1 , η 2 ) ) $$((h_{1}^{p},h_{2}^{q});(\eta _{1},\eta _{2}))$$ -convex mappings. Secondly, an identity pertaining twice differentiable mappings defined on m-invex set is used. By using the notion of generalized-m- ( ( h 1 p , h 2 q ) ; ( η 1 , η 2 ) ) $$((h_{1}^{p},h_{2}^{q});(\eta _{1},\eta _{2}))$$ -convexity and the obtained identity as an auxiliary result, some new estimates with respect to Hermite-Hadamard, Ostrowski, and Simpson type inequalities via fractional integrals are established. It is pointed out that some new special cases can be deduced from main results. At the end, some applications to special means for different positive real numbers are provided as well.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-31339-5_10

Ordering information: This item can be ordered from
http://www.springer.com/9783030313395

DOI: 10.1007/978-3-030-31339-5_10

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-31339-5_10